Join the 'Lopid' group to help and get support from people like you.
We found 11 questions associated with the 'Lopid' topic.
Posted 25 Nov 2014 by • 1 answer
my schedule does not always allow me to take it 30 mins before meal. Is it ok to take without meals?
I just started taking LOPID twice a day. How long does it take before I will feel better & my levels
Posted 2 Nov 2013 by • 2 answers
... get to normal ? How often do I need to have blood tests to monitor levels, as I also take thyroid medication & hormone medication ?
Posted 19 Sep 2012 by • 1 answer
Too many side effects. I want to stop taking it. Saw my Dr. recently, with some of the symptoms that can be caused by Lopid. He didn't seem overly concerned or even mention that Lopid can cause these symptoms. I found out by checking the possible reactions of Lopid. All these symptoms have ...
Posted 19 Oct 2010 by • 1 answer
Posted 18 Apr 2010 by • 3 answers
i just started on lopid this morning. both my doctor and pharmacist told me to keep taking zocor along with lopid. has anyone been told the same thing? also, are you having any problems with legs or nausea? thanks for any help you can give me.
Posted 18 May 2010 by • 1 answer
Suffered from high triglycerides for years with no success with diet and exercise, Dr. prescribed Lopid and OTC Niacin at same time then potassium bottomed, now taking 750 mg of Micro-K per day but no success yet, where is the potassium going.
Posted 20 Sep 2010 by • 2 answers
My son, age 49, donated a kidney to his father when he was 43. Recently he was prescribed Lopid for triglicerides management. I find this dangerous therapy for someone in his position.
Posted 10 Jul 2010 by • 2 answers
Posted 9 Aug 2010 by • 1 answer
Posted 19 Mar 2010 by • 1 answer
... had it for years as does my daughter). Has anyone had more problems taking Lopid because it makes their IBS flair up more?
Posted 8 Feb 2010 by • 1 answer